The Kakeya needle problem and the existence of Besicovitch and Nikodym sets for rectifiable sets

Alan Chang, Marianna Csörnyei

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We solve the Kakeya needle problem and construct a Besicovitch and a Nikodym set for rectifiable sets.

Original languageEnglish (US)
Pages (from-to)1084-1114
Number of pages31
JournalProceedings of the London Mathematical Society
Volume118
Issue number5
DOIs
StatePublished - May 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics

Keywords

  • 28A75 (primary)

Cite this